# SDR QXEA2015010901140

- Difficulty date: January 7, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,153 hours, 33,557 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AFT UPPER COWL 424AR WITH WORN AND CHAFED THRU ON AFT RIB.  REMOVED AND REPLACED IAW SRM 51-42-05, AND SRM 51-42-05.
